# SDR UALA2010120904497

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,116 hours, 12,250 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 702
- Condition: Faulty
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP 2 DISPLAYED ON STATUS.  FIRE TEST NO HELP.  WON'T ERASE.  REPLACED CARDS M684 AND M10274, LOOP RESISTANCE FROM CARD 684 PIN 19-20 1450 OHMS.
